# SDR REXA2015070100633

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,406 hours, 11,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP ON GND MISSING BY THE EMER EXIT ROW.  REPLACED EMER FLOOR PATH MARKING BY THE EMER EXIT ROW IAW AMM 33-51-01.
